# SDR AWXA200700188

- Difficulty date: February 2, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 654581216
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FLOORBEAM STIFFENER, BS 328, LBL 51, WL 208.  REPLACED FLOORBEAM STIFFENER, BS 328, LBL 51, WL 208 IAW B737-300 SRM 51-40-02.
